RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 13, Issue 4  


Study of some trigonometric series
A. S. Belov
481
Estimates of the derivative of a rational function
V. N. Rusak
493
Some estimates of derivatives of rational functions in integral metrics
E. A. Sevast'yanov
499
Monotonic subsequences in permutations of $n$ natural numbers
B. S. Stechkin
511
Greatest prime factor of a polynomial
S. V. Kotov
515
Nonhomogeneous $G$-spaces of compact Lie groups
M. Ya. Blinkin
523
Nonhomogeneous $G$-spaces of compact Lie groups
A. G. Nasybullin
531
Structure of balls and uniqueness subspaces in a linear metric space
A. I. Vasil'ev
541
The linear factorization of polynomial operator pencils
G. A. Isaev
551
Alexander–Pontryagin duality in complex analysis
V. D. Golovin
561
Some properties of isolated singularities of real polynomial mappings
I. N. Iomdin
565
Multidimensional theorem of Shafarevich and Serre
G. T. Konovalov
573
Finite groups with maximal element centralizers
L. F. Kosvintsev
577
Bounds of mixed semi-invariants of random processes
N. M. Zuev
581
Functions harmonic for a Markov process
M. G. Shur
587
Existence of families without positive numerations
S. S. Marchenkov
597
Theorem on $L$-partitions of point lattices
E. P. Baranovskii
605
Birkhoff-recurrent solutions to algebraic equations
I. U. Bronshtein
617
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019